• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

The fourth-order correlation function of a randomly advected passive scalar

JETP Letters. 1995. Vol. 61. No. 12. P. 1049-1054.
Kolokolov I., Lebedev V., Balkovsky E., Chertkov M.
Advection of a passive scalar $\theta$ in $d=2$ by a large-scale velocity  field rapidly changing in time is considered. The Gaussian feature of the  passive scalar statistics in the convective interval was discovered in  \cite{95CFKLa}. Here we examine deviations from the Gaussianity: we obtain  analytically the simultaneous fourth-order correlation function of $\theta$.   Explicit expressions for fourth-order objects,  like $\langle(\theta_1-\theta_2)^4\rangle$ are derived.